About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 831082, 13 pages
http://dx.doi.org/10.1155/2012/831082
Research Article

Stability of Analytical and Numerical Solutions for Nonlinear Stochastic Delay Differential Equations with Jumps

1School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410075, China
2Department of Mathematics, Huaihua University, Huaihua, Hunan 418008, China

Received 19 November 2011; Accepted 30 November 2011

Academic Editor: Shaher Momani

Copyright © 2012 Qiyong Li and Siqing Gan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Cont and P. Tankov, Financial Modelling with Jump Processes, Financial Mathematics Series, Chapman & Hall, Boca Raton, Fla, USA, 2004. View at Zentralblatt MATH
  2. N. Bruti-Liberati and E. Platen, “Approximation of jump diffusions in finance and economics,” Computational Economics, vol. 29, no. 3-4, pp. 283–312, 2007. View at Publisher · View at Google Scholar
  3. K. Sobczyk, Stochastic Differential Equations. With Applications to Physics and Engineerin, Kluwer Academic, Dordrecht, The Netherlands, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, Springer, Berlin, Germany, 1992. View at Zentralblatt MATH
  5. G. N. Milstein and M. V. Tretyakov, Stochastic Numerics for Mathematical Physics, Springer, Berlin, Germany, 2004. View at Zentralblatt MATH
  6. C. T. H. Baker and E. Buckwar, “Introduction to the numerical analysis of stochastic delay differential equations,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 297–307, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Liu, W. Cao, and Z. Fan, “Convergence and stability of the semi-implicit Euler method for a linear stochastic differential delay equation,” Journal of Computational and Applied Mathematics, vol. 170, no. 2, pp. 255–268, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Zhang, S. Gan, and L. Hu, “The split-step backward Euler method for linear stochastic delay differential equations,” Journal of Computational and Applied Mathematics, vol. 225, no. 2, pp. 558–568, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. Ding, K. Wu, and M. Liu, “Convergence and stability of the semi-implicit Euler method for linear stochastic delay integro-differential equations,” International Journal of Computer Mathematics, vol. 83, no. 10, pp. 753–763, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. Hu and C. Huang, “Stability of stochastic θ-methods for stochastic delay integro-differential equations,” International Journal of Computer Mathematics, vol. 88, no. 7, pp. 1417–1429, 2011. View at Publisher · View at Google Scholar
  11. W. Wang and Y. Chen, “Mean-square stability of semi-implicit Euler method for nonlinear neutral stochastic delay differential equations,” Applied Numerical Mathematics, vol. 61, no. 5, pp. 696–701, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. J. Higham and P. E. Kloeden, “Numerical methods for nonlinear stochastic differential equations with jumps,” Numerische Mathematik, vol. 101, no. 1, pp. 101–119, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. J. Higham and P. E. Kloeden, “Convergence and stability of implicit methods for jump-diffusion systems,” International Journal of Numerical Analysis and Modeling, vol. 3, no. 2, pp. 125–140, 2006. View at Zentralblatt MATH
  14. E. Platen and N. Bruti-Liberati, Numerical Solution of Stochastic Differential Equations with Jumps in Finance, vol. 64, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar
  15. X. Wang and S. Gan, “Compensated stochastic theta methods for stochastic differential equations with jumps,” Applied Numerical Mathematics, vol. 60, no. 9, pp. 877–887, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Ronghua and C. Zhaoguang, “Convergence of numerical solution to stochastic delay differential equation with Poisson jump and Markovian switching,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 451–463, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. L.-s. Wang, C. Mei, and H. Xue, “The semi-implicit Euler method for stochastic differential delay equations with jumps,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 567–578, 2007. View at Publisher · View at Google Scholar
  18. N. Jacob, Y. Wang, and C. Yuan, “Numerical solutions of stochastic differential delay equations with jumps,” Stochastic Analysis and Applications, vol. 27, no. 4, pp. 825–853, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. D. Liu, “Mean square stability of impulsive stochastic delay differential equations with Markovian switching and Poisson jumps,” International Journal of Computational and Mathematical Sciences, vol. 5, no. 1, pp. 58–61, 2011.
  20. J. Tan and H. Wang, “Mean-square stability of the Euler-Maruyama method for stochastic differential delay equations with jumps,” International Journal of Computer Mathematics, vol. 88, no. 2, pp. 421–429, 2011. View at Zentralblatt MATH
  21. X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 1997.
  22. S. Mohamad and K. Gopalsamy, “Continuous and discrete Halanay-type inequalities,” Bulletin of the Australian Mathematical Society, vol. 61, no. 3, pp. 371–385, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. E. Hairer and G. Wanner, Solving Ordinary Differential Equations. II: Stiff and Differential-Algebraic Problem, Springer, Berlin, Germany, 2nd edition, 1996.
  24. C. T. H. Baker and E. Buckwar, “On Halanay-type analysis of exponential stability for the θ-Maruyama method for stochastic delay differential equations,” Stochastics and Dynamics, vol. 5, no. 2, pp. 201–209, 2005. View at Publisher · View at Google Scholar